MathSciNet Relay Station
MathSciNet bibliographic data
MR2561541 35Q53 (35B10 35C08)
Zuo, Jin-Ming Solitons and periodic solutions for the Rosenau-KdV and Rosenau-Kawahara equations. Appl. Math. Comput. 215 (2009), no. 2, 835–840.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement